# SDR SWAA2025102219703

- Difficulty date: September 30, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 29,735 hours, 15,000 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL; UPPER FORWARD SLIDING SEAL CRACKED.  REMOVED LH HORIZONTAL UPPER FWD SLIDING SEAL PER AMM 53-31-31.;[02] REPLACED LH HORIZONTAL UPPER FWD SLIDING SEAL PER AMM 53-31-31.
